| Model Number |
BI70002000 |
| Medical Device Problem Code |
Radiation Output Problem (4026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3, h6: no products have been returned to medtronic for analysis.Codes b17, c20, and d15 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used during a procedure.It was reported that the imaging system stopped during a 3d scan multiple times.There was a reported delay to the procedure of less than 1 hour due to this issue before the surgeon opted to abort the use of navigation and imaging.There was no reported impact on patient outcome.
Event or Problem Description
Additional information was received.It was reported that the procedure being performed was a lumbar spine stabilization.
Additional Manufacturer Narrative
H2) correction: the manufacturer representative first became aware of this event on on 2024-september-25.H2) additional information in sections a and b5.H2) a1-a4) select patient information was unavailable from the site.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H2: additional information added to b5.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: bi71000194, ubd: unknown, udi#: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received.It was reported that the system has been working since the event occurred with no plan to service the system.It was suspected that the event may have been caused by the user.